# SDR 95ZZZX515

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N232CL
- Make and model: Beech E-90
- Aircraft serial: LW232
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 50389028
- Condition: Shorted
- Location: Lt Eng Inlet
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM AIRPORT, LEFT INLET BOOT (ELECTRIC) SHORTED AND BURNED, CIRCUIT BREAKER DID NOT TRIP.  BOOT WAS TURNED OFF, LEFT ENGINE SHUT DOWN AND RETURNED TO AIRPORT.
